MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 X-PORT ISP IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, KIT, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 X-PORT ISP IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, KIT, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 7707540
Medical Device Problem Codes Fracture (1260); Material Separation (1562); Deformation Due to Compressive Stress (2889); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
A patient underwent a port placement procedure through x-port isp implantable port.It was reported that post a port placement procedure, the catheter was allegedly found fractured.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2024, a patient underwent a port placement procedure using x-port isp implantable port.Post the procedure on (b)(6) 2025, the catheter was allegedly found to be fractured.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one x-port isp implantable port with an attached groshong catheter in two segments was returned for evaluation.Gross, visual, microscopic, tactile and functional evaluations were performed.A complete compound break was noted on the distal end of the attached catheter that appeared elliptical in shape.The distal catheter segment was returned and measured approximately 17.7cm in length.A complete compound break was noted on the proximal end of the distal catheter segment that appeared elliptical in shape.A kink was also noted on the distal catheter segment.The edges of the complete compound break on the distal end of the attached catheter were noted to be uneven.The surface was noted to be granular in one region and round/smooth on the region.Splits were noted on the border of both regions.The edges of the complete compound break on the proximal end of the distal catheter segment were noted to be uneven.The surface was noted to be granular in one region and round/smooth on the region.A split was noted on the border of both regions.Therefore, the investigation is confirmed for the reported catheter fracture and identified material separation, catheter wear and deformation issues.The identified break is typical of flexural fatigue, which is due to the repetitive, cyclic kinking of the catheter.Such kinking may have physiological, placement, usage or mechanical contributing factors.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (device, component, method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
X-PORT ISP IMPLANTABLE PORT, GROSHONG SINGLE-LUMEN, KIT, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23861438
Report Number3006260740-2025-09920
Device Sequence Number21157020
Product Code LJT
UDI-Device Identifier00801741027499
UDI-Public(01)00801741027499
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022983
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7707540
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown